# SDR CALA9701338

- Difficulty date: September 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14880
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48044
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 7936907665
- Condition: Leaking
- Location: Rudder Contl
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE RT HYDRAULIC SYSTEM QUANTITY DROPPED TO AS LOW AS THREE QUARTS WHILE EN ROUTE.  THE AIRCRAFT LANDED AT BOS WITHOUT INCIDENT.  MAINTENANCE FOUND THE HYDRAULIC LINE FOR RUDDER CONTROL SYSTEM LEAKING.  THE HYDRAULIC LINE WAS REPLACED USING FLEX LINE.  A DIP WAS ISSUED TO REPLACE THE FLEX LINE WITH A PERMANENT LINE WITHIN 1200 HOURS OR 500 FLIGHTS, WHICHEVER COMES FIRST.  LEAK CHECK WAS GOOD.
